Overdoses are a serious thing.
Overdoses can be either accidental, intentional, or deliberate .
Overdosing on drugs, such as prescription medications can be fatal.
However, individuals who do overdose can be revived, if proper medical treatment is available .
The most common type of death due to a fatal overdose is usually respiratory failure 
With regards to benzos, patients who accidentally or intentionally overdose from benzos suffer from central nervous system (CNS) depression .
In addition, symptoms of overdose can include:
- Slurred speech
- Altered mental state
- Loss of bodily movements (ataxia)
There have been numerous documented incidents of zopiclone overdose, which involved overdosing on “7.5mg zopiclone” .
These cases, although extreme, can still happen if one misuses or increases a prescribed zopiclone dose.
Extremely high doses of zopiclone should ALWAYS be avoided 
Mild cases of zopiclone overdose include:
More severe overdose symptoms, include:
- Respiratory depression
Importantly, the overdose effects of zopiclone can be greatly inflated if mixed with other central nervous system (CNS) depressants, and alcohol .
Moreover, if someone already has an existing medical issue, including the already possible debilitated state of a patient, then this might contribute to the severity of symptoms .